# SDR QXEA200501524

- Difficulty date: November 8, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,955 hours, 11,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT WING FUEL ACCESS APERTURE FOR FUEL PANEL 523AT HAS PITTING CORROSION ON FWD AND AFT SIDE.  MAINTENANCE REPAIRED IAW RD 8/4-57-441, NDTM PART 6, 51-00-02, Q400 SRM 51-25-40 AND QX EO 6-57-317.
